# SDR 2004UALA00463

- Difficulty date: May 10, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 40,087 hours, 14,649 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE STA 1420 BETWEEN STRS 23L AND 26L HAS 2 EACH DENTED AREA ON FRAME.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  FRAME DENTS FROM LOADING OF LUGGAGE.  REMOVED DAMAGED AREA AND FABRICATED FRAME REPAIR ANGLE AND INSTALLED IAW SRM.
